MAUDE Adverse Event Report: KARL STORZ SE & CO. KG HIGH-FLOW ARTHROSCOPE SHEATH

KARL STORZ SE & CO. KG HIGH-FLOW ARTHROSCOPE SHEATH
Model Number 28136DS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that "arthroscopy surgery successfully performed on a patient around (b)(6) 2025.The patient reported post operation pains in his knee.The patient's post operation x-ray exam revealed a remaining foreign body in his knee.The patient was operated again around (b)(6) 2025 to remove the part that was deemed missing from the sheath used during the surgery".
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id.
 
Additional Manufacturer Narrative
Correction: section b2 "congenital anomaly/birth defect" selected in error.

Brand Name
HIGH-FLOW ARTHROSCOPE SHEATH
Common Device Name
HIGH-FLOW ARTHROSCOPE SHEATH
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl storz-strasse 34
tuttlingen, 78532
GM  78532
MDR Report Key22176852
Report Number2020550-2025-00988
Device Sequence Number15766753
Product Code HRX
UDI-Device Identifier04048551267219
UDI-Public04048551267219
Combination Product (Y/N)N
Initial Reporter CountryJO
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2025
Report Date (Section F) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number28136DS
Device Catalogue Number28136DS
Device Lot NumberPN02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/06/2025
Event Location Hospital
Date Report to Manufacturer06/06/2025
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/10/2025
Supplement Report FDA Received Date06/10/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Congenital Anomaly; Required Intervention;
Patient SexUnknown